MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.5MM TI MULTILOC SCREW LENGTH 50MM; ROD,FIXATION,INTRAMEDULLARY

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.5MM TI MULTILOC SCREW LENGTH 50MM; ROD,FIXATION,INTRAMEDULLARY
Model Number 04.019.050
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Synthes sales rep.Without a lot number the device history records review could not be completed.Product was not returned.The investigation could not be completed; no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.
 
Event or Problem Description
It was reported that on (b)(6) 2019, before the case started, the sales consultant was teaching the surgical technologist on how to load the titanium multiloc screws onto the unknown screwdriver.When this screw was unable to be loaded, the surgical technologist noted that the screw seemed to be bent out of shape.This screw was not needed during the actual case so there was no patient involvement or delay to the case.Concomitant device reported: unknown screwdriver (part# unknown, lot# unknown, quantity 1).This complaint involves one (1) device.This report is 1 of 1 for (b)(4).

Brand Name
4.5MM TI MULTILOC SCREW LENGTH 50MM
Common Device Name
ROD,FIXATION,INTRAMEDULLARY
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8696736
Report Number2939274-2019-58636
Device Sequence Number11337446
Product Code HSB
UDI-Device Identifier10886982089922
UDI-Public(01)10886982089922
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K103002
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.019.050
Device Catalogue Number04.019.050
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/15/2019
Initial Report FDA Received Date06/13/2019
Patient Sequence Number1